Follow
Tomislav Pejkovic
Tomislav Pejkovic
Department of Mathematics, Faculty of Science, University of Zagreb
Verified email at math.pmf.unizg.hr - Homepage
Title
Cited by
Cited by
Year
Note on Feng Qi's Integral Inequality
JE Pecaric, T Pejkovic
J. Inequal. Pure Appl. Math 5, 51, 2004
41*2004
Quadratic approximation in ℚp
Y Bugeaud, T Pejković
International Journal of Number Theory 11 (01), 193-209, 2015
192015
Root separation for reducible monic quartics
A Dujella, T Pejković
Rendiconti del Seminario Matematico della UniversitÓ di Padova 126, 63-72, 2011
162011
Polynomial root separation and applications
T Pejkovic
Strasbourg, 2012
142012
On an integral inequality
J Pečarić, T Pejković
13*2004
Absolute real root separation
Y Bugeaud, A Dujella, T Pejković, B Salvy
The American Mathematical Monthly 124 (10), 930-936, 2017
112017
Absolute root separation
Y Bugeaud, A Dujella, W Fang, T Pejković, B Salvy
Experimental Mathematics 31 (3), 806-813, 2022
62022
Quadratic Lagrange spectrum
T Pejković
Mathematische Zeitschrift 283 (3-4), 861-869, 2016
62016
On p-adic T-numbers
T Pejkovic
preprint, 2013
52013
Note on Feng Qi's Integral Inequality
J Pečarić, T Pejković
Journal of inequalities in pure and applied mathematics 5 (3), 51-3, 2004
42004
Schneider’s p-adic continued fractions
T Pejković
Acta Mathematica Hungarica 169 (1), 191-215, 2023
32023
P-adic root separation for quadratic and cubic polynomials
T Pejković
Rad Hrvatske akademije znanosti i umjetnosti. Matematičke znanosti, 9-18, 2016
32016
Explicit Examples of p-adic Numbers With Prescribed Irrationality Exponent.
Y Bugeaud, T Pejkovic
Integers 18, A5, 2018
22018
Root separation for reducible monic polynomials of odd degree
A Dujella, T Pejković
Rad Hrvatske akademije znanosti i umjetnosti. Matematičke znanosti, 21-27, 2017
22017
Explicit examples of p-adic numbers with prescribed irrationality exponent
T Pejković, Y Bugeaud
ÍMG-DMV-Congress 2017, 91-91, 2017
2017
An inequality for values of Koksma’s functions of two algebraically dependent p-adic numbers
T Pejković
Periodica Mathematica Hungarica 73, 251-258, 2016
2016
Applications of Schneider’s p-adic continued fractions
T Pejković, Y Bugeaud
6th Croatian mathematical congress, 1-1, 2016
2016
Quadratic approximation in the field of p-adic numbers
T Pejković, Y Bugeaud
ALANT 3—Joint Conferences on Algebra, Logic and Number Theory, 1-1, 2014
2014
Quadratic approximation in Q_p
T Pejković, Y Bugeaud
Multidimensional Continued Fractions, 1-1, 2013
2013
Root separation for reducible monic quartics
T Pejković, A Dujella
Fifteenth International Conference on Fibonacci Numbers and Theirá…, 2012
2012
The system can't perform the operation now. Try again later.
Articles 1–20